MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE® 2.G; SPROTTE® 2.G_NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE® 2.G; SPROTTE® 2.G_NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Catalog Number 021251-30A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Irn# (b)(4).This incident took place in france.23-year-old patient hospitalized for investigation of intracranial hypertension.An attempt at lumbar puncture was made on (b)(6) 2026 with premedication using 20 mg of seresta and application of an emla patch approximately 30 minutes before the procedure.Skin preparation was performed with soap followed by chlorhexidine.A 24g violet needle was used.Despite a properly conducted procedure, it was impossible to reach the vertebrae (bmi: 39.96).The needle was inserted almost up to the hub, and withdrawal of the stylet proved difficult; it was eventually removed, twisted at its tip.Removal of the needle showed that it was split in its distal third.A lumbar spine x-ray was performed, confirming that a 6.62 mm fragment of the needle remained at the level of the l4-l5 interspinous space.Removal of the needle fragment was carried out under general anesthesia by a neurosurgeon on (b)(6) 2026.
 
Additional Manufacturer Narrative
Irn# (b)(4).This incident took place in france.This case is considered as closed.If further information becomes available an update will be send to the agency.

Brand Name
SPROTTE® 2.G
Common Device Name
SPROTTE® 2.G_NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-württemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-württemberg 78187
GM   78187
Manufacturer Contact
armin pfeifer
karl-hall-str. 1
geisingen, baden-württemberg 78187
GM   78187
MDR Report Key25824574
Report Number9611612-2026-00016
Device Sequence Number9721036
Product Code BSP
UDI-Device Identifier04048223112052
UDI-Public04048223112052
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K241953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number021251-30A
Device Lot Number1479
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Initial Report FDA Received Date07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age23 YR
Patient SexFemale